# SDR DALA2019092605522

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 45,658 hours, 29,982 cycles
- System (JASC): 5755 · Spoilers
- Part: Wedge
- Condition: Nicked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLIGHT SPOILER WEDGE HAS NICK ON T/E. COMPLETED REPAIR, REF ERA 581613-14 REV A. (LP#1286933)
